# SDR FDEA201606031793

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 70,151 hours, 24,460 cycles
- Engine: Pwa PW2040
- Engine time: 29 hours, 29 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037
- Part serial: 726717
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE FAILED AT 4000 FT.  COMPLIED WITH QRH, SHUTDOWN ENGINE.  OIL PRESSURE WAS 25 PSI AT SHUTDOWN.  EGT INCREASED BUT WAS NOT IN THE RED.  NR 1 ENGINE OPERATED NORMALLY, NO EXCEEDANCE.  RUMBLING NOISE FROM RT ENGINE.  RT ENGINE PARAMETERS BEGAN TO ROLL BACK, EXCEPT EGT CLIMBED, THEN ENGINE WAS SHUT DOWN.  RT ENGINE AMBER AT 615 DEGREES, 636 MAX.  REMOVED AND INSTALLED NR 2 ENGINE IAW WC 71T0912-PW.  ENGINE TESTS NR 2, 2A, 3, 3A AND 10 PERFORMED IAW MM 71-00-00-5.
